Aa
A
A
Close
Blank
Avatar universal
tramadol seizures
I'm considering switching from hydrocodone to tramadol for pain management. I looked up the intereactions between the two and found that seizures can occur for some reason. According to drugs.com/interactions its a "major-interaction"...

I don't plan on taking them together but today I took 5mg methadone to transition from the wd of hydrocodone. i don't plan on taking the methadone much either, due to its horrible life of dependency and yada yada...

has anyone experienced seizures or problems with combing tramadol with other opiates such as these?
Cancel
4 Answers
4 Answers
Page 1 of 1
199177 tn?1332183097
If you read thru the posts it does happen.. there have been many that it has happened to... Why are you switching from one med to the other ...is this for pain management. Many people find ultram just as addiction and it come with fabulous seizures on top of it.....I your are already having dependance issues with hydro then ultram my not be a good choice....
Comment
Cancel
199177 tn?1332183097
Comment
Comment
Submit Comment
Avatar universal
the hydrocodone isn't working as well for the pain and i hear that tramadol doesn't give such a high. which in the long run i don't want. just to work without pain.

are there reasons or causes for the seizures? any way to reduce the risk, aside from the obvious one to not take them?

i'm in a lot of pain and need to continue working. i was told this would be a good alternative since it doesn't give as much as a high and low like hydro or oxy.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
199177 tn?1332183097
ultram gives me i better high then either oxy or hydro ....i had doctors offering me oxys i would tell them no thank ultram is fine,,,, ultram is an odd drug ... for some it does nothing and i mean nothing and others like me it makes high high ...... there s no rhyme or reason with seizures some people never have one some do.   ..... i would not take the risk .....    I have been clean or 60m day let me tell you coming off them was HELL just so you know ......... being informed is the best thing ...
avis
Comment
Cancel
199177 tn?1332183097
Comment
Comment
Submit Comment
310397 tn?1193971582
They do indicate that seizures are a side effect of ultram/tramadol and that supposedly you are at a higher risk for seizure if you quit CT.  I went from 30-35 50mg tabs a day to CT and prepared to quake in my shoes, but never had a seizure.  I asked the doc why this was and there was no valid answer forthcoming.  It is a **** shoot as to whether or not you will have seizures, but if you do they say you'll definitely not forget it.

I would not recommend switching from one addiction to tramadol thinking it isn't so bad, if you're a pill head, you will run a good risk of just switching addictions.  Please, be careful.

Take care,

TMTC
Comment
Cancel
310397 tn?1193971582
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA